Metformin and RLS

I have just started taking metformin 2 days ago. I also take meds for my restless legs. Since I started taking metformin my rls is worse and I have not slept for two days. Today I could not sit in a chair for a long period of time due to the RLS. Tomorrow I am calling my dr. to get me off it and try something else. I will be walking around like a zombie!!!

6 Replies

oldestnewest
  • Hi, lorri214, go look at my answer in our facebook group. ;) Was dealing with this a couple of weeks ago on a forum, and every diabetes forum has a thread for RLS, and many, many diabetics complain that they feel that the metformin DOES bother their RLS. More details in the other group, so I don't have to type it over again. ;) Donna/USA

  • Can you please just copy and paste it on here. I need to see the information again. Or can you give me a direct link to a non-facebook site? I can't have a facebook because of my work. They don't allow us to use social media. Thank you Nightdancer.

  • how do I find it in facebook??

  • DO try massive dosages of VITAMIN D cant hurt and may HELP

  • I will assume that you started taking metformin for diabetes? Can you please keep

    me updated on what you are going to replace metformin with. Thanks for the info

    lorf

  • My dr. took me off metformin for a week. Then back on it 1/2 tablet at night with dinner for a week. The next week 1/2 tablet in the am and 1/2 in the evening. Will keep you posted next week

You may also like...